# SDR UALA2010070202359

- Difficulty date: July 2, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 38,457 hours, 10,136 cycles
- Engine: Pwa PW4056
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Popped
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS LOST NUMEROUS ITEMS.  WAS ADVISED A RESET TO RESTORE THE SYSTEM.  CREW UTILIZED AUTHORITY TO RESET.  ALL SYSTEMS RETURNED TO SERVICE.  AUTOTHROTTLE, ACARS, TCAS, UPR EICAS DISPLAY, LT EICAS COMP, GPWS & OTHER ITEMS NOTED ON WD.  FOUND THE 115VAC BUS LEFT SECT 2 (P6-3 A18) C/B POPPED.  RESET CB.  ALL OPS ITEMS RETURNED TO NORMAL.  PER INBOUND CREW AFTER CB RESET ALL BACK TO NORMAL.  NO MESSAGES.
